Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 36, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at Apr 7, 2012, 10:59 PM CDT for Crockett County, Texas. It was in force for 46 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2012, 10:59 PM CDT (03:59 UTC)
- Expired
- Apr 7, 2012, 11:45 PM CDT
- In force
- 46 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
County Crockett County, TX
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 11:02 PM CDT | TSTM WND GST 65 | 2 W Ozona, TX | WINDS ESIMATED 60 TO 70 MPH |
| Apr 7, 11:02 PM CDT | HAIL 1.5 | 2 W Ozona, TX | HALF DOLLAR TO PING PONG BALL SIZE HAIL REPORTED ALONG INTERSTATE 20. |
| Apr 7, 11:25 PM CDT | HAIL 1 | 1 W Ozona, TX | |
| Apr 7, 11:43 PM CDT | HAIL 1.5 | 26 Wsw Ozona, TX | PING PONG BALL SIZE HAIL 8 MILES SOUTH OF FOUR CORNER WINDMILL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 3:01 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 4.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 3049 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -40 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
533
WUUS54 KSJT 080359
SVRSJT
TXC105-080445-
/O.NEW.KSJT.SV.W.0036.120408T0359Z-120408T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
1059 PM CDT SAT APR 7 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CROCKETT COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 1145 PM CDT
* AT 1054 PM CDT...A SEVERE THUNDERSTORM WAS 32 MILES WEST OF
OZONA...OR 12 MILES NORTHEAST OF SHEFFIELD...MOVING SOUTHEAST AT 20
MPH. SOME ROADS IN THE PATH OF THE STORM INCLUDE INTERSTATE 10 AND
U.S. 190.
STORM HAZARDS INCLUDE...
PING PONG BALL SIZE HAIL.
DAMAGING WINDS IN EXCESS OF 60 MPH.
WITH POSSIBLE STORM IMPACTS...
NUMEROUS VEHICLE DENTS...
SOME ROOF AND PLASTIC SIGN DAMAGE...
SOME EXPOSED WINDOWS MAY CRACK OR BREAK...
SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
UNSECURED LIGHT OBJECTS BLOWN AROUND...
SCATTERED POWER OUTAGES POSSIBLE...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF I-10 AND HIGHWAY 290 BY 1130 PM CDT...
THE INTERSECTION OF I-10 AND HIGHWAY 405 BY 1145 PM CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 325 AND 369.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3043 10173 3047 10174 3047 10169 3052 10169
3055 10165 3063 10167 3065 10176 3070 10182
3086 10186 3089 10189 3092 10189 3096 10194
3109 10128 3108 10121 3048 10102
TIME...MOT...LOC 0359Z 309DEG 18KT 3083 10170
$$
DANIELS1 follow-up statement
014
WWUS54 KSJT 080409
SVSSJT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1109 PM CDT SAT APR 7 2012
TXC105-080445-
/O.CON.KSJT.SV.W.0036.000000T0000Z-120408T0445Z/
CROCKETT TX-
1109 PM CDT SAT APR 7 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CROCKETT COUNTY...
AT 1103 PM CDT... A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
NORTHWEST OF THE INTERSECTION OF I-10 AND HIGHWAY 290...OR 12 MILES
NORTHEAST OF SHEFFIELD...MOVING SOUTHEAST AT 20 MPH. TRAINED SPOTTER
REPORTED PING PONG SIZE HAIL AND WIND GUSTS TO 70 MPH...2 MILES WEST
OF OZONA...AT 1102 PM CDT.
STORM HAZARDS INCLUDE...
PING PONG BALL SIZE HAIL
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.
WITH POSSIBLE STORM IMPACTS...
VEHICLE DINGS...
MINOR DAMAGE TO ROOFS...
SIGNIFICANT DAMAGE TO TREE LIMBS...
SOME TREES MAY BE BLOWN DOWN...
SHEDS TOPPLED...
ROOF DAMAGE TO MANUFACTURED HOMES...
EXTENSIVE POWER OUTAGES...
THE SEVERE THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF I-10 AND HIGHWAY 290 BY 1130 PM CDT...
THE INTERSECTION OF I-10 AND HIGHWAY 405 BY 1145 PM CDT...
THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 325 AND 369.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR WEST CENTRAL TEXAS.
&&
LAT...LON 3043 10173 3047 10174 3047 10169 3052 10169
3055 10165 3063 10167 3065 10176 3070 10182
3086 10186 3089 10189 3092 10189 3096 10194
3109 10128 3108 10121 3048 10102
TIME...MOT...LOC 0408Z 309DEG 18KT 3080 10166
$$
DANIELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 6:44 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 7, 6:44 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 644 PM CDT SAT APR 7 2012 .UPDATE... THE MESOSCALE ENVIRONMENT CONTINUES TO FAVOR SEVERE CONVECTION ACROSS THE CWA. SBCAPE VALUES EXCEED 3000 J/KG /PER RUC MESOANALYSIS/ JUST SOUTH OF THE OUTFLOW BOUNDARY FROM THE ONGOING STORMS. EFFECTIVE SHEAR VALUES REMAIN HIGHEST TO THE NORTH OF THE BOUNDARY WITH GENERALLY LESS THAN 25 KTS OF SHEAR IN THE WARM SECTOR. THIS WILL FAVOR MORE MULTICELLULAR STORM STRUCTURES ALONG ANY STORMS ALONG AND JUST BEHIND THE SURFACE BOUNDARY WILL HAVE A BRIEF TORNADIC POTENTIAL THIS EVENING. STORMS WILL BE MAINLY DIURNALLY DRIVEN GIVEN THE LACK OF A WELL DEFINED UPPER LEVEL SYSTEM AND WEAK MID LEVEL WINDS. JOHNSON && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE EVENING BUT CONVECTION WILL BE A PLAYER...MAINLY AT KABI. I CARRIED A TEMPO FOR TSRA AT KABI THROUGH 02Z WITH CB REMARKS THEREAFTER. AS THE SURFACE BOUNDARY SAGS SOUTH THIS EVENING /MASKED BY VARIOUS OUTFLOW BOUNDARIES/ WE WILL SEE MVFR CIGS DEVELOP TO THE NORTH. THIS WILL IMPACT KABI LIKELY BEFORE 06Z AND EVENTUALLY KSJT. FARTHER SOUTH...THE TERMINALS IN THE WARM SECTOR WILL SEE WINDS GO LIGHT AND VARIABLE WITH LOW CIGS POSSIBLE AROUND 12Z THROUGH THE MID MORNING HOURS. DIURNAL CONVECTION ON WILL BE POSSIBLE AGAIN ON SUNDAY AS SURFACE FORCING INCREASING ALONG THE QUASI STATIONARY FRONT. JOHNSON && .PREV DISCUSSION... /ISSUED 225 PM CDT SAT APR 7 2012/ SHORT TERM... MAIN CONCERN FOR THIS AFTERNOON AND EARLY EVENING IS THE DEVELOPMENT OF SEVERE STORMS ALONG THE FRONTAL BOUNDARY. IN FACT...ONE STORM HAS DEVELOPED NORTHWEST OF ABILENE. EXPECT A FEW OF THESE TO BECOME SEVERE THIS AFTERNOON. AS THE FRONTAL BOUNDARY SLIDES SOUTHEAST SO WILL THE STORMS. THE STORM HAS DEVELOPED IN A REGION OF 3000 J/KG CAPE VALUES. THE MAIN THREATS SHOULD BE LARGE HAIL AND DAMAGING WINDS. COULD SEE A FEW MORE STORMS REDEVELOP TOMORROW AFTERNOON AS THE FRONT RETURNS NORTH AS A WARM FRONT. ONE OR TWO STORMS COULD APPROACH SEVERE LIMITS. LONG TERM... BEYOND SUNDAY NIGHT WILL FEATURE A FEW COLD FRONTS AND DRYLINES MOVING INTO...OUT OF...AND ACROSS THE AREA. MEANWHILE...MOISTURE FROM THE GULF WILL BE PLENTIFUL. WHAT THIS MEANS...WE'LL HAVE CHANCES FOR MORE RAIN ACROSS THE AREA THROUGH NEXT SATURDAY. COULD SEE A FEW SHOWERS OR STORMS REDEVELOP TOMORROW EVENING IN THE BIG COUNTRY AS THE FRONT RETURNS AS A WARM FRONT. COULD SEE ANOTHER SHOT OF STORMS ACROSS THE NORTHERN BIG COUNTRY MONDAY NIGHT INTO TUESDAY AS THE NEXT FRONT PUSHES ACROSS THE RED RIVER. A FEW COULD BECOME SEVERE AS FLOW ALOFT STRENGTHENS. WITH A WEAK RIDGE IN PLACE...THE UPPER LEVEL NORTHWESTERLY FLOW PATTERN WOULD ALLOW STORMS THAT DO FORM ALONG THE FRONT INTO HASKELL AND THROCKMORTON COUNTIES MONDAY NIGHT INTO TUESDAY MORNING. HAVE INSERTED 30 POPS ACROSS THAT REGION WITH POPS DROPPING OFF INTO THE TEENS ACROSS THE SOUTH. MAY SEE ANOTHER SHOT OF STORMS ACROSS THE EASTERN PORTIONS OF WC TX ON WED AS MOISTURE FROM THE GULF SURGES NORTHWARD INTO THE REGION AND INTERACTS WITH WARM THE FRONTAL ZONE. THE NEXT APPROACHING DEEP UPPER TROUGH WILL RESULT IN THE UPPER FLOW BECOMING SOUTHWEST BY THURSDAY ACROSS WC TX. THIS CHANGE IN THE UPPER FLOW PATTERN WILL ENABLE THE LOW LEVEL FLOW TO PUMP PLENTY OF LOW LEVEL MOISTURE INTO WC TX THROUGH THE REST OF THE WEEK AS LEE SURFACE TROUGHING DEVELOPS ACROSS THE FRONT RANGE OF THE ROCKIES. ADDED SOME SLIGHT CHANCE POPS FOR THURSDAY AND FRIDAY EVENINGS AS DRYLINE STORMS ARE POSSIBLE ACROSS WC TX. MODELS PROG THE LARGE SCALE UPPER TROUGH AND ASSOCIATED PACIFIC FRONTAL BOUNDARY SPREADING STORMS ACROSS WC TX SATURDAY INTO SUNDAY. HAVE INCLUDED POPS TO SHOW THIS BUT WITH SO MUCH UNCERTAINTY IN THE LONG RANGE WILL LIKELY SEE MANY ADJUSTMENTS MADE. && .PRELIMINARY POINT TEMPS/POPS... ABILENE 84 57 73 58 83 / 30 60 30 30 10 SAN ANGELO 88 61 76 56 85 / 30 60 30 20 10 JUNCTION 84 61 77 56 84 / 20 30 20 20 10 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25
Hazardous weather outlook, Apr 7, 2:29 PM CDT, 8 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 229 PM CDT SAT APR 7 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-081930- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 229 PM CDT SAT APR 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A WEAK COLD FRONT WILL MOVE INTO THE BIG COUNTRY THIS AFTERNOON...AND SPREAD SOUTH INTO THE CONCHO VALLEY AND HEARTLAND THIS EVENING. THUNDERSTORMS WILL BE MORE WIDESPREAD AS THE COLD FRONT APPROACHES. A FEW OF THESE STORMS WILL REACH SEVERE LEVELS...WITH LARGE HAIL AS THE PRIMARY IMPACT. IN ADDITION...DANGEROUS LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED STORMS WILL AGAIN BE POSSIBLE SUNDAY INTO MONDAY ACROSS WEST CENTRAL TEXAS. AGAIN...A FEW OF THESE STORMS WILL AGAIN BE POSSIBLE...WITH LARGE HAIL AS THE MAIN THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED ACROSS THE BIG COUNTRY THIS AFTERNOON...AND MAY BE REQUESTED ACROSS THE CONCHO VALLEY AND HEARTLAND THIS EVENING.
In the hours before
Special weather statement, Apr 7, 8:51 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 851 PM CDT SAT APR 7 2012 TXZ064-071-072-076-077-080245- CROCKETT TX-IRION TX-SCHLEICHER TX-STERLING TX-TOM GREEN TX- 851 PM CDT SAT APR 7 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 945 PM CDT FOR CROCKETT...IRION...SCHLEICHER...STERLING AND TOM GREEN COUNTIES... AT 849 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 10 MILES NORTHWEST OF ARDEN...OR ABOUT 18 MILES NORTH OF MERTZON...MOVING SOUTH AT 15 MPH. SOME ROADS IN THE PATH OF THIS STORM INCLUDE U.S. 67 AND STATE HIGHWAY 163. * THE STRONG THUNDERSTORM WILL BE NEAR... ARDEN BY 915 PM CDT MERTZON AND SHERWOOD BY 945 PM CDT NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3100 10129 3165 10127 3167 10058 3100 10049 TIME...MOT...LOC 0150Z 348DEG 14KT 3151 10091 DANIELS
Special weather statement, Apr 7, 8:56 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
856 PM CDT SAT APR 7 2012
TXZ066-127-128-139-080300-
RUNNELS TX-TAYLOR TX-COLEMAN TX-CALLAHAN TX-
856 PM CDT SAT APR 7 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
RUNNELS...TAYLOR...COLEMAN AND CALLAHAN COUNTIES...
AT 855 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF OPLIN...OR ABOUT 19
MILES NORTHWEST OF COLEMAN...MOVING SOUTH AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LAKE COLEMAN BY 910 PM CDT
NOVICE BY 925 PM CDT
SILVER VALLEY BY 945 PM CDT
HORDS CREEK RESERVOIR AND GLEN COVE BY 1000 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3193 9920 3157 9972 3158 9980 3204 9998
3244 9938 3205 9919
TIME...MOT...LOC 0156Z 348DEG 8KT 3206 9958
DANIELSSpecial weather statement, Apr 7, 9:01 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
901 PM CDT SAT APR 7 2012
TXZ065-066-072-073-080300-
RUNNELS TX-TOM GREEN TX-COKE TX-CONCHO TX-
901 PM CDT SAT APR 7 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR
RUNNELS...TOM GREEN...COKE AND CONCHO COUNTIES...
AT 900 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER MERETA...OR ABOUT 13 MILES WEST OF
PAINT ROCK...MOVING SOUTH AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
EOLA BY 910 PM CDT
VICK AND VANCOURT BY 920 PM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR WEST CENTRAL TEXAS.
LAT...LON 3167 10057 3182 9989 3126 9967 3108 10042
3109 10050
TIME...MOT...LOC 0201Z 348DEG 19KT 3145 10014
DANIELSSpecial weather statement, Apr 7, 9:44 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 944 PM CDT SAT APR 7 2012 TXZ071-072-076-077-080345- CROCKETT TX-IRION TX-SCHLEICHER TX-TOM GREEN TX- 944 PM CDT SAT APR 7 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR CROCKETT...IRION...SCHLEICHER AND TOM GREEN COUNTIES... AT 939 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 5 MILES SOUTH OF MERTZON...MOVING SOUTH AT 30 MPH. SOME ROADS IN THE PATH OF THE STORM INCLUDE U.S. 190 AND U.S. 277. * THE STRONG THUNDERSTORM WILL BE NEAR... THE INTERSECTION OF US-190 AND RANCH ROAD 1828 AND US-190 NEAR THE CROCKETT-SUTTON COUNTY LINE BY 1010 PM CDT NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR WEST CENTRAL TEXAS. LAT...LON 3077 10119 3150 10128 3155 10054 3074 10036 TIME...MOT...LOC 0243Z 003DEG 36KT 3115 10083 DANIELS
Special weather statement, Apr 7, 9:57 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
957 PM CDT SAT APR 7 2012
TXZ072-073-077-154-168-080400-
MCCULLOCH TX-MENARD TX-SCHLEICHER TX-TOM GREEN TX-CONCHO TX-
957 PM CDT SAT APR 7 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT FOR
MCCULLOCH...MENARD...SCHLEICHER...TOM GREEN AND CONCHO COUNTIES...
AT 952 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 15 MILES NORTH OF FORT MCKAVETT...OR
ABOUT 16 MILES NORTHWEST OF MENARD...MOVING SOUTH AT 10 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
THE INTERSECTION OF US-190 AND RANCH ROAD 864...US-190 NEAR THE
SUTTON-MENARD COUNTY LINE AND FORT MCKAVETT BY 1100 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3125 10048 3148 9964 3147 9962 3149 9957
3148 9954 3143 9951 3145 9949 3144 9949
3094 9945 3094 9949 3085 9948 3071 10031
3071 10035
TIME...MOT...LOC 0257Z 002DEG 8KT 3102 10002
DANIELSSpecial weather statement, Apr 7, 10:05 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1005 PM CDT SAT APR 7 2012
TXZ128-139-140-080400-
COLEMAN TX-CALLAHAN TX-BROWN TX-
1005 PM CDT SAT APR 7 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT FOR
COLEMAN...CALLAHAN AND BROWN COUNTIES...
AT 1002 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES NORTHWEST OF CROSS PLAINS...OR
ABOUT 18 MILES SOUTHEAST OF BAIRD...MOVING EAST AT 20 MPH. MINOR
FLOODING OF ROADS OR LOW LYING AREAS WILL BE POSSIBLE.
* THE STRONG THUNDERSTORM WILL BE NEAR...
ATWELL BY 1020 PM CDT
NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3192 9933 3227 9950 3237 9911 3209 9911
3208 9893 3204 9889 3198 9888
TIME...MOT...LOC 0304Z 259DEG 15KT 3220 9919
DANIELSThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:08 PM CDT | Tornado Warning | SJT | Sterling | 22 min |
| Apr 7, 7:10 PM CDT | Special Weather Statement | SJT | Coke | 50 min |
| Apr 7, 7:13 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| Apr 7, 7:27 PM CDT | Flash Flood Warning | SJT | Sterling, Tom Green | 2 hr |
| Apr 7, 7:30 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Runnels, Taylor | 45 min |
| Apr 7, 7:30 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor, Tom Green | 45 min |
| Apr 7, 7:32 PM CDT | Tornado Warning | SJT | Irion, Sterling, Tom Green | 28 min |
| Apr 7, 7:58 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| Apr 7, 8:02 PM CDT | Tornado Warning | SJT | Irion | 13 min |
| Apr 7, 8:14 PM CDT | Special Weather Statement | SJT | Coleman | 46 min |
| Apr 7, 8:18 PM CDT | Special Weather Statement | SJT | Coke, Runnels, Tom Green | 42 min |
| Apr 7, 8:22 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Coleman, Taylor | 38 min |
| Apr 7, 8:51 PM CDT | Special Weather Statement | SJT | Irion | 54 min |
| Apr 7, 8:56 PM CDT | Special Weather Statement | SJT | Callahan, Coleman | 64 min |
| Apr 7, 9:01 PM CDT | Special Weather Statement | SJT | Concho, Tom Green | 59 min |
| Apr 7, 9:27 PM CDT | Areal Flood Advisory | SJT | Callahan, Coleman, Taylor | 2 hr |
| Apr 7, 9:30 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 45 min |
| Apr 7, 9:44 PM CDT | Special Weather Statement | SJT | Irion, Schleicher | 61 min |
| Apr 7, 9:57 PM CDT | Special Weather Statement | SJT | Concho, Menard | 63 min |
| Apr 7, 10:05 PM CDT | Special Weather Statement | SJT | Callahan | 55 min |
| Apr 7, 10:14 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 46 min |
| Apr 7, 11:05 PM CDT | Special Weather Statement | SJT | Schleicher, Sutton | 55 min |
| Apr 7, 11:25 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 50 min |
| Apr 8, 3:39 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.